Michael Ganetsky, MD
Residency and Training
Brown University/Rhode Island Hospital 2000-2004
Fellowship: Medical Toxicology, University of Massachusetts, UMass Memorial Medical Center 2004-2006
MD, University of Pennsylvania 2000
About Dr. Ganetsky
Dr. Ganetsky runs the Medical Toxicology consult service, which is only one of two such adult services in Massachusetts. Toxicologic phone consultation is available through local Poison Control centers; however, sicker patients who are referred to tertiary care centers benefit from experienced clinicians at the bedside. Additionally, this service is the adult clinical component for the Harvard Toxicology Fellowship, which is housed at the MA/RI Poison Control Center (PCC) located at Children's Hospital. Dr. Ganetsky is active in teaching toxicology to the BI Emergency Medicine residents and the consult service is an integral component of this educational experience. Dr. Ganetsky has multiple ongoing research interests in opiate abuse, drug metabolism, adverse drug events and common toxicologic assays.
Patil N, Lai Becker MW, Ganetsky M. Toxic alcohols: not always a clear-cut diagnosis. Emergency Medicine Practice 2010; 12: 1-23.
Ganetsky M, Babu KM, Salhanick SD, Brown RS, Boyer EW. Dabigatran: Review of Pharmacology and Management of Bleeding
Complications of This Novel Oral Anticoagulant. Journal of Medical Toxicology 2011; 7: 281-287.
Wolk B, GanetskyM, Babu K. The Toxicity of Energy Drinks. Current Opinions in Pediatrics 2012; 24: 243-251.
Kimlin EJ, Easter JS, Ganetsky M. A 46-year-old woman with altered mental status and garbled speech. The Journal of Emergency Medicine, 37(1): 69-74, 2009.
Kent K, Ganetsky M, Cohen J, Bird S. Non-fatal ventricular dysrhythmia associated with severe salicylate toxicity. Clinical Toxicology, 46(4): 297-299, Apr 2008.
Ganetsky M, Babu K, Boyer EW. Serotonin syndrome in dextromethorphan ingestion responsive to propofol therapy. Pediatric Emergency Care. 23(11): 829-31, 2007.
Hernon C, Paolini D, Ganetsky M. Pharmaceutical modulation of illicit drug effects [letter]. The American Journal on Addictions, 16(3): 245-246, 2007.
Ganetsky M, Bird SB, Liang IE. Acute myocardial infarction associated with the serotonin syndrome [letter]. Annals of Internal Medicine, 144(10): 782-783, 2006.
Ganetsky M, Brush DE. Serotonin Syndrome - What have we learned? Clinical Pediatrics Emergency Medicine, 6(2): 103-108, 2005.
mganetsk @ bidmc.harvard.edu
(Please be sure to get rid of the spaces around the @ symbol)